# SDR UHLA2011102000337

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 18,319 hours, 11,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW QTY MESSAGE IN FLIGHT, QTY DROPPED TO 2 PERCENT.  DIVERTED TO IND, DECLARED EMERGENCY.  LANDED UNEVENTFULLY.  FOUND RIGID PRESSURE LINE BEHIND IDG OIL COOLER LEAKING.  REMOVED AND REPLACED CRACKED E2 HYD PRESS PIPE FROM EDP TO PYLON, NO LEAKS NOTED.
